# SDR DL75K060765

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 67,935 hours, 33,951 cycles
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 274703583
- Part serial: FAH0103
- Condition: Bypassing
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS GEAR DOORS LIGHT AND EICAS MSG DISPLAYED DURING CLIMBOUT. CREW ALSO REPORTS NOSE A/G DISAGREE MSG.  REMOVED AND REPLACED RT MLG DOOR. INTERLOCK ACTUATOR SOLENOID. FOUND TRUCK TILT ACTUATOR LEAK AND POSSIBLY BYPASSING. REMOVED AND REPLACED SAME IAW M/M. BOTH NEED OP AND  LEAK CHECKED. CYCLED GEAR HANDLE AND OPERATED DOOR FROM GND SWITCH. ALL OPN NOW NML ON GND. JACKED ACFT, PERFORMED GEAR SWING. OPN NORMAL. ALL INDICATIONS OK. REMOVED MCO AND PLAC.
